# SDR 2007UALA00942

- Difficulty date: March 29, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,882 hours, 33,569 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 817-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LWR SILL ASSY TOP STRAP HAS CORROSION FROM STA 817 TO 827 BETWEEN STR 25R TO 26R RBL 24 TO RBL 25.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED STRAP & REPLACED WITH NEW.
